# SDR DALA2018070204324

- Difficulty date: June 24, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 70,514 hours, 12,221 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Mount
- Condition: Damaged
- Location: Nr 2 Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG GEARBOX MOUNT PAD HAS ELONGATED HOLE. C/W ERA ERA569682-14.
